# SDR ASOA201812047186

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 45,043 hours, 34,853 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND FRAME 65 CORRODED AT THE CARGO FLOOR SILL. MAINTENANCE REPAIRED CORRODED SHEAR CLIP AT FRAME 65 AT CARGO DOOR SILL IAW SRM 53-31-04 AND FIGURE 212. LIGHT CORROSION.
